# SDR SWAA2024121374445

- Difficulty date: December 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS AFT CARGO CAP STRIPS HAVE CORROSION ON THE LOWER SURFACE.<[01] INSTALLATION OF CAPSTRIPS TO BE ACCOMPLISHED ON FAULTS TTG8Q00XGA0F AND TTG8Q00XGA0G.;[02] REMOVED LIGHT CORROSION. ORIGINAL THICKNESS OF 0.050IN; REMOVED 0.003IN; REMAINING THICKNESS OF 0.047IN. FOUND TO BE WITHIN LIMITS; TREATED AND APPLIED DECORATIVE FINISH PER SRM 53-00-53-1A-2.;[03] C/W INSPECTION
